Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1992, Issue 429

Issues

Density theorems for sampling and interpolation in the Bargmann-Fock space I.

Kristian Seip
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1992.429.91

About the article

Published Online: 2009-12-14

Published in Print: 1992-07-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1992, Issue 429, Pages 91–106, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1992.429.91.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Guochang Wu and Yadong Zhang
Information Technology Journal, 2012, Volume 11, Number 6, Page 666
[2]
Andreas Hartmann and Xavier Massaneda
Journal of Geometric Analysis, 2000, Volume 10, Number 4, Page 683
[3]
Christopher Heil and Gitta Kutyniok
Journal of Geometric Analysis, 2003, Volume 13, Number 3, Page 479
[4]
Radu Balan, Pete Casazza, and Zeph Landau
Israel Journal of Mathematics, 2011, Volume 185, Number 1, Page 445
[5]
Shunlong Luo
Integral Transforms and Special Functions, 2000, Volume 9, Number 1, Page 69
[6]
Yurii I. Lyubarskii and Kristian Seip
The Journal of Fourier Analysis and Applications, 1999, Volume 5, Number 2-3, Page 127
[7]
Karlheinz Gr�chenig and Christopher Heil
Integral Equations and Operator Theory, 1999, Volume 34, Number 4, Page 439
[8]
Shahaf Nitzan and Jan-Fredrik Olsen
Journal of Fourier Analysis and Applications, 2011, Volume 17, Number 4, Page 567
[9]
Franz luef and Yuri I. Manin
Letters in Mathematical Physics, 2009, Volume 88, Number 1-3, Page 131
[10]
A Vourdas
Journal of Optics B: Quantum and Semiclassical Optics, 2003, Volume 5, Number 3, Page S413
[11]
A Vourdas
Journal of Physics A: Mathematical and General, 1997, Volume 30, Number 13, Page 4867
[12]
L Mauritz Andersson, Johan  berg, Hans O Karlsson, and Osvaldo Goscinski
Journal of Physics A: Mathematical and General, 2002, Volume 35, Number 36, Page 7787
[13]
A Vourdas
Journal of Physics A: Mathematical and General, 2006, Volume 39, Number 7, Page R65

Comments (0)

Please log in or register to comment.
Log in